# SDR USAA2013040800046

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 151LF BETWEEN FR56 TO FR58 & BETWEEN S38L TO S38R.  REPLACED FLOOR PANEL 151LF IAW A321 SRM 53-02-00.
